Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having a painful lump under clavicle. Took physiotherapy. Muscle knot or something else?

I have had a lump under my clavicle ever since i got back from my trip to mexico 2 weeks ago. I have seen a physiotherapist since i got back and she said it was a muscle knot. It seems to inflame on and off throughout the day, but its not consistent with physical activity. It is now numb and the pain is traveling up my neck .
Asked On : Mon, 11 Mar 2013
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to Healthcare magic,

I have studied your case,
According to your history and symptoms it seems that problem has arised due to lifting of heavy bags on shoulder during travelling.
If physiotherapy is not helping you may need to undergo some investigation to look for any organised mass which is not resolving.
Take analgesic with antiinflammatory to reduce size of collection.
Do ice fomentation.

Hope I have answered your query. Let me know if I can assist you further.

Take care
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor